# SDR SIMA20160910001

- Difficulty date: September 10, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 29,128 hours, 24,597 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake
- Part number: 3635001003
- Part serial: 01674A
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKEOFF, FLAPS WOULD NOT RETRACT FROM 9 DEGREES, FLAP FAIL MESSAGE ON EICAS, RAN QRH PROCEDURES, RETURNED TO DEPARTURE.  R & R 
FLAP TRANSMISSION BRAKE IAW AMM 27-51-01.  OPS CHECK GOOD.
